# SDR SWIA200719115

- Difficulty date: September 26, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 13,059 hours, 10,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM DOUBLER IS CRACKED AT FS 640, FOUND AT AT C-CHECK.  MADE REPAIRS AT STA 640  PER CRJ200 SRM REF 51-42-00 PG 10-12.
